# SDR AALA2018092179065

- Difficulty date: August 22, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N561UW
- Make and model: Airbus A321-231
- Aircraft serial: 5317
- Aircraft time: 20,176 hours, 8,016 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311281400000
- Condition: Corroded
- Location: Frames 16-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FOUR AREAS ON TOP OF THE FLOOR SUPPORT, FRAMES 16 TO  20,  STRINGER 23R, Y-1292.  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11-911-001.
